pediatrician-icon
Regarding diarrhoea and vomit
Hi, My daughter is 15months now. She developed fever initially for 2 days., It was 103, so doc gave Maxikind OC antibiotics, within 2dosage fever reduced. Later after 2 days, she started vomiting and loose motions, For vomiting gave Ondem 4ml , after that she is just pooping 5-6times after every feed. Giving ORS and other liquids. Also Zinconia syrup 2times daily. Doc said stomach infection , and gave Taxim O as her poop is of foul smell. should I put her Taxim o antibiotics for this .? She is pooping about 20+times in 24hours. Please suggest me soon. Thanks.
23 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes. Please start taxim O as foul smelling stools 20 times a day does indicate infection. If weak and dehydrated , contact your pediatrician today only
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.